# SDR SWIA20240209121

- Difficulty date: January 21, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 19,984 hours, 11,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.    (C-CHECK RO 2/9/2024)   REMOVED AND REPLACED L/H LONGITUDINAL FLOOR BEAM, FRAME 86-89, WHERE THE BEAM PASSES BETWEEN THE L/H AND CENTER SHEAR PANELS REF SRM 51-40-08.  RESTORED SURFACE PROTECTION,  PAINT PO: 309867, TO THE L/H LONGITUDINAL FLOOR BEAM, FRAME 86-89, WHERE THE BEAM PASSES BETWEEN THE L/H AND CENTER SHEAR PANELS REF SRM 51-23-06. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE
